# SDR VNAA20250525007

- Difficulty date: April 3, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670324292
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DIAPHRAGM RBL17.63 BTW FS 939.00 TO FS 909.00 AT AFT FUSELAGE.   DIAPHRAGM RBL17.63 BTW FS 939.00 TO FS 909.00 AT AFT FUSELAGE WAS REPAIRED PER REO 670-53-82-478 REV. -A.
